MAUDE Adverse Event Report: ARTHREX, INC. SYNERGY RF FOOTSWITCH; ELEC-SURG CUT/COAG ACCESSRY

ARTHREX, INC. SYNERGY RF FOOTSWITCH; ELEC-SURG CUT/COAG ACCESSRY
Model Number SYNERGY RF FOOTSWITCH
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via (b)(4) that an ar-9800-f footswitch is missing a screw.This was discovered during a procedure with no patient harm.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
SYNERGY RF FOOTSWITCH
Common Device Name
ELEC-SURG CUT/COAG ACCESSRY
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18073069
Report Number1220246-2023-08563
Device Sequence Number7759617
Product Code GEI
UDI-Device Identifier00888867196872
UDI-Public00888867196872
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K161581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSYNERGY RF FOOTSWITCH
Device Catalogue NumberAR-9800-F
Device Lot Number10220876
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2023
Initial Report FDA Received Date11/06/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/29/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown